Alert archive / New York / Flash Flood Warnings in 2018
Flash Flood Warning 39, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 14, 2018, 4:15 AM EDT for Schuyler County, Seneca County, Yates County, New York. It was in force for 12 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2018, 4:15 AM EDT (08:15 UTC)
- Expired
- Aug 14, 2018, 4:15 PM EDT
- In force
- 12 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Schuyler County, NY, Seneca County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 83 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 4:50 AM EDT | FLASH FLOOD | Lodi, NY | WATER IN BASEMENT OF HOME. |
| Aug 14, 5:00 AM EDT | FLASH FLOOD | 1 Nw Townsendville, NY | 1 FOOT OF WATER IN BASEMENT. |
| Aug 14, 5:20 AM EDT | FLASH FLOOD | 1 W Lodi Station, NY | REPORT OF WOMAN TRAPPED IN CAMPER. MULTIPLE WATER RESCUES REPORTED. |
| Aug 14, 5:21 AM EDT | FLASH FLOOD | Lodi, NY | NUMEROUS ROADS FLOODED ACROSS SOUTHERN SENECA COUNTY. |
| Aug 14, 5:48 AM EDT | FLASH FLOOD | 1 W Lodi Station, NY | 6 VEHICLES AND 2 CAMPERS WASHED DOWN MILL CREEK. |
| Aug 14, 5:52 AM EDT | FLASH FLOOD | Lodi, NY | ZODIAC RESCUES FOR PEOPLE TRAPPED IN HOUSES NEAR LODI. |
| Aug 14, 6:20 AM EDT | FLASH FLOOD | Hector, NY | PEOPLE TRAPPED IN HOMES. RESCUES ONGOING. MANY ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
625
WGUS51 KBGM 140815
FFWBGM
NYC097-099-123-141115-
/O.NEW.KBGM.FF.W.0039.180814T0815Z-180814T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
415 AM EDT TUE AUG 14 2018
The National Weather Service in Binghamton has issued a
* Flash Flood Warning for...
Southwestern Seneca County in central New York...
Northern Schuyler County in central New York...
Southeastern Yates County in central New York...
* Until 715 AM EDT.
* At 413 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
two inches of rain have already fallen. Another 1 to 2 inches of
rain is possible.
* Some locations that will experience flooding include...
Hector, Starkey, Dundee, Ovid, Interlaken, Burdett, Lodi, Caywood,
Reynoldsville and Reading Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4265 7697 4275 7674 4271 7672 4238 7668
4242 7701
$$
TAC3 follow-up statements
128
WGUS51 KBGM 141055
FFWBGM
NYC097-099-123-141415-
/O.EXT.KBGM.FF.W.0039.000000T0000Z-180814T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
655 AM EDT TUE AUG 14 2018
The National Weather Service in Binghamton has extended the
* Flash Flood Warning for...
Southwestern Seneca County in central New York...
Northern Schuyler County in central New York...
Southeastern Yates County in central New York...
* Until 1015 AM EDT.
* At 6:51 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. 2 to 5
inches of rain have already fallen. Flash flooding is already
occurring. Many roads are closed. Evacuations are in progress.
* Some locations that will experience flooding include...
Hector, Starkey, Dundee, Ovid, Interlaken, Burdett, Lodi, Caywood,
Reynoldsville and Reading Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4265 7697 4275 7674 4271 7672 4238 7668
4242 7701
$$
TAC870
WGUS51 KBGM 141357
FFWBGM
NYC097-099-123-142015-
/O.EXT.KBGM.FF.W.0039.000000T0000Z-180814T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
957 AM EDT TUE AUG 14 2018
The National Weather Service in Binghamton has extended the
* Flash Flood Warning for...
Southwestern Seneca County in central New York...
Northern Schuyler County in central New York...
Southeastern Yates County in central New York...
* Until 415 PM EDT Tuesday.
* At 954 AM EDT, Doppler radar indicated that the heavy rain has
ended across the warned area. Runoff from the heavy rain earlier
today will continue to cause flash flood problems. There were
reports of major flash flooding including flooded residences,
campers washed away, and roads flooded. Expect the flash flood
problems to abate this afternoon.
* Some locations that will continue to experience flooding include...
Hector, Starkey, Dundee, Ovid, Interlaken, Burdett, Lodi, Caywood,
Reynoldsville and Reading Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4265 7697 4275 7674 4271 7672 4238 7668
4242 7701
$$
NICOSIA843
WGUS71 KBGM 141643
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
1243 PM EDT TUE AUG 14 2018
NYC097-099-123-142015-
/O.CON.KBGM.FF.W.0039.000000T0000Z-180814T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Seneca NY-Schuyler NY-Yates NY-
1243 PM EDT TUE AUG 14 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
SOUTHWESTERN SENECA...NORTHERN SCHUYLER AND SOUTHEASTERN YATES
COUNTIES...
At 1242 PM EDT, Doppler radar indicated rain still falling across
much of Seneca, Schuyler and Yates Counties. The heaviest rain has
ended. Flash flooding is on-going with several roads and bridges
either flooded or closed, water flooding structures, and people
being evacuated or rescued. This is a dangerous situation.
Some locations that will experience flooding include...
Hector, Starkey, Dundee, Ovid, Interlaken, Burdett, Lodi, Caywood,
Reynoldsville and Reading Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4265 7697 4275 7674 4271 7672 4238 7668
4242 7701
$$
DJNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 2:04 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 14, 2:04 AM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
204 AM EDT Tue Aug 14 2018
.SYNOPSIS...
Low pressure will move northeast over the region today with
rounds of heavy showers leading to some flash flooding. A weak
frontal boundary will be north of the region through the middle
of the week which will be followed by a cold frontal passage on
Friday.
&&
.NEAR TERM /THROUGH TODAY/...
908 PM update...
The latest guidance suggests a band of moderate rain will set up
from the Finger Lakes down through portions of the Central
Southern Tier, producing an additional 0.50 inches to an inch of
rain between 6z and 12z.
Hopefully, northern sections of the affected area will absorb
the rain without issue. However, portions of Chemung County
already received flash flooding earlier this afternoon and will
be especially prone to additional flooding issues should heavy
rains affect the region.
A flash flood watch remains in effect for much of the forecast
area.
4 PM update... Tonight: An upper level low pressure system is
located over the Ohio Valley with a surface low off the Mid-
Atlantic coastline. Moisture will continue to stream in from the
Atlantic northward into our region tonight. At this time we
have severe flooding ongoing in the Elmira area along with
Bradford county PA. Mesoscale modeling and the 12Z NAM suggest
several other areas of very heavy rainfall setting up later
today in addition to the ongoing heavy rain. The first is over
northeast PA later this afternoon into the evening with new
development of slow moving showers and a few storms. This
activity is expected to pivot northwest into the Finger Lakes
tonight and southward toward Elmira and Bradford county PA
overnight. A flash flood watch remains in effect through the
night. Quick rises on streams and creeks are occurring and minor
river flooding can not be ruled out in a couple of spots on
Tuesday. 1-3 inches of total rainfall from this afternoon
through Tuesday is expected across the region with the highest
totals in NE PA and the Southern Tier of NY. Lows tonight will
stay warm in the 60's due to clouds and rain. Winds will be
fairly light, under 10 mph.
Tuesday and Tuesday night:
The upper level low will lift northeast through our region with more
showers and a few thunderstorms. The heaviest showers and storms
look to be centered from the Finger Lakes southeast into north
central PA in the morning then the coverage will start to decrease
along with the intensity of the showers later in the day.
Clouds and rain will keep highs down in the 70's again for most
of the region. Winds will be fairly light, under 10 mph. Lows
Tuesday night will fall back into the 60's.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A brief lull in shower activity is forecast early-Wednesday as
the main upper low lifts northeastward. By afternoon, a weak
wave moving out of the Great Lakes will bring the chance for
showers and thunderstorms to our forecast area.
A storm moving up the Ohio Valley will spread additional
thunderstorms into NY and PA through late-Thursday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A cyclone moving along the NY/Ontario border will cause
additional showers and thunderstorms over our forecast area
through late-Friday. The storm will move slowly into
northeastern New England by Saturday, with the attendant cold
front extending through Western MA. The proximity of the front
suggests a slight chance for a shower across our forecast area
on Saturday, though most areas will be dry with partly sunny
skies.
A lack of surface features are expected over NY and PA Sunday.
However, we will remain beneath a low amplitude trough. An
isolated shower cannot be ruled out.
Dry conditions are expected Monday when a short wave ridge
builds aloft.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
140 am update...
Areas of moderate rain showers, and possibly even thunderstorms
still, will lead to highly variable ceilings and visibilities
early this morning. General trend will be for conditions to fall
to fuel alternate MVFR and IFR conditions by 10z. Conditions
lift slowly 14z to 00z. Medium to low confidence. More rain and
lower vsbys in NY compared to AVP due to more showers this
morning. Heavier downpours will generate visibilities between
1SM and 5SM and ceilings between 300 and 1500 feet. Showers will
become scattered in the afternoon then isolated tonight.
Winds will be light through the next 24 hours. This afternoon
predominant direction northwest at 4 to 8 kts.
Outlook...
Tonight...Ceilings lifting to VFR, perhaps a few lingering
showers.
Wednesday through Thursday...Primarily VFR although brief
restrictions possible in isolated convection.
Friday...Restrictions possible due to showers and thunderstorms.
Saturday...Primarily VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT early this morning for
PAZ038>040-043-044-047-048-072.
NY...Flash Flood Watch until 6 AM EDT early this morning for
NYZ022>025-044>046-055>057-062.
&&
SYNOPSIS...MWG
NEAR TERM...DJP/MWG
SHORT TERM...DJP
LONG TERM...DJP
AVIATION...TACHazardous weather outlook, Aug 14, 3:39 AM EDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 339 AM EDT Tue Aug 14 2018 NYZ009-015>018-036-037-150745- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 339 AM EDT Tue Aug 14 2018 This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and Tonight. A slow moving low pressure system over Pennsylvania will bring showers and thunderstorms to the area today, some of which may contain very heavy rain. This heavy rain may cause minor flooding of low lying areas and culverts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-150745- Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 339 AM EDT Tue Aug 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 13, 10:46 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1046 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM FLOOD OLD FORGE 41.37N 75.74W
08/13/2018 LACKAWANNA PA SOCIAL MEDIA
MULTIPLE ROADWAYS UNDER WATER
&&
HLCLocal storm report, Aug 13, 10:48 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1048 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM FLOOD MOOSIC 41.36N 75.70W
08/13/2018 LACKAWANNA PA SOCIAL MEDIA
LONESOME RD AND MOOSIC RD UNDER WATER
&&
HLCLocal storm report, Aug 13, 10:49 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1049 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM FLOOD TAYLOR 41.40N 75.71W
08/13/2018 LACKAWANNA PA SOCIAL MEDIA
SIBLEY AVE UNDER WATER
&&
HLCLocal storm report, Aug 14, 2:16 AM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
216 AM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM FLASH FLOOD 3 ESE BENTLEY CREEK 41.93N 76.64W
08/13/2018 BRADFORD PA 911 CALL CENTER
ROAD AND HOUSE FLOODING AT 244 WOLCOTT HOLLOW ROAD.
NEARBY BRIDGE MAY BE WASHED OUT. SEVERAL NEARBY ROADS
ARE IMPASSABLE.
0143 PM FLASH FLOOD 2 S RIDGEBURY 41.94N 76.72W
08/13/2018 BRADFORD PA 911 CALL CENTER
BOATS NEEDED FOR EVACUATIONS/RESCUES IN RIDGEBURY
TOWNSHIP
0151 PM FLASH FLOOD 2 NNW RIDGEBURY 41.99N 76.73W
08/13/2018 BRADFORD PA 911 CALL CENTER
BERWICK TURNPIKE CLOSED NEAR PA/NY BORDER DUE TO
FLOODING
0156 PM FLASH FLOOD TROY 41.78N 76.79W
08/13/2018 BRADFORD PA SOCIAL MEDIA
SIGNIFICANT FLASH FLOODING AROUND TOWN.
0208 PM FLASH FLOOD WELLSBURG 42.01N 76.73W
08/13/2018 CHEMUNG NY 911 CALL CENTER
ROADS FLOODED NEAR NY/PA BORDER.
0215 PM FLASH FLOOD 2 ESE PINE CITY 42.02N 76.84W
08/13/2018 CHEMUNG NY 911 CALL CENTER
CAR SWEPT DOWN CHRISTIAN HOLLOW ROAD DUE TO FLOODING.
0215 PM FLASH FLOOD NEW ALBANY 41.60N 76.44W
08/13/2018 BRADFORD PA EMERGENCY MNGR
SOME ROADS FLOODED AROUND NEW ALBANY AREA.
0221 PM FLASH FLOOD TROY 41.78N 76.79W
08/13/2018 BRADFORD PA 911 CALL CENTER
RESCUE REQUESTED. MULTIPLE PEOPLE STUCK IN A STORE.
0228 PM FLASH FLOOD SOUTHPORT 42.06N 76.81W
08/13/2018 CHEMUNG NY 911 CALL CENTER
SWIFT WATER RESCUE IN PROGRESS
0229 PM FLASH FLOOD WEST ELMIRA 42.09N 76.85W
08/13/2018 CHEMUNG NY 911 CALL CENTER
ROADS FLOODED
0240 PM FLASH FLOOD TROY 41.78N 76.79W
08/13/2018 BRADFORD PA EMERGENCY MNGR
ENTIRE TROY BOROUGH IS FLOODED. EVACUATIONS IN
PROGRESS.
0258 PM FLASH FLOOD BIG FLATS 42.14N 76.93W
08/13/2018 CHEMUNG NY 911 CALL CENTER
RT 352 IN BIG FLATTS AREA CLOSED DUE TO FLOODING
0302 PM HEAVY RAIN ELMIRA 42.09N 76.81W
08/13/2018 M2.09 INCH CHEMUNG NY COCORAHS
0502 PM FLASH FLOOD KIRKWOOD 42.03N 75.78W
08/13/2018 BROOME NY SOCIAL MEDIA
MAIN STREET NEAR US HWY 11 CLOSED DUE TO FLOODING
0530 PM HEAVY RAIN WALLSVILLE 41.58N 75.73W
08/13/2018 M3.72 INCH LACKAWANNA PA TRAINED SPOTTER
0550 PM FLASH FLOOD GLENBURN 41.51N 75.74W
08/13/2018 LACKAWANNA PA 911 CALL CENTER
CAR STUCK IN FLOODED ROADWAY, PERSON INSIDE - OLD STATE
RD GLENBURN TWP
0600 PM FLASH FLOOD SCRANTON 41.40N 75.67W
08/13/2018 LACKAWANNA PA SOCIAL MEDIA
SHOULDER FLOODED ON I81
0604 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/13/2018 LACKAWANNA PA 911 CALL CENTER
SEWER BACKING UP INTO HOUSE
0629 PM FLASH FLOOD 2 SSE DALEVILLE 41.27N 75.50W
08/13/2018 LACKAWANNA PA 911 CALL CENTER
FLOODING ON DRINKER TURNKPIKE COVINGTON TWP
0637 PM FLASH FLOOD CONKLIN 42.03N 75.80W
08/13/2018 BROOME NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED; WATER SURROUNDING TRAILER PARK
0725 PM HEAVY RAIN EXETER 41.33N 75.82W
08/13/2018 E4.00 INCH LUZERNE PA TRAINED SPOTTER
NEARLY 4IN FROM 2-7PM
0737 PM FLASH FLOOD PECKVILLE 41.48N 75.62W
08/13/2018 LACKAWANNA PA 911 CALL CENTER
FLOODED ROADWAY NEAR PLANET FITNESS
0823 PM FLASH FLOOD 2 N MOSCOW 41.37N 75.53W
08/13/2018 LACKAWANNA PA 911 CALL CENTER
FLOODED ROADWAY, NEAR GOLF CLUB RD AND STATE RT. 590
0856 PM FLASH FLOOD CONKLIN 42.03N 75.80W
08/13/2018 BROOME NY EMERGENCY MNGR
WATER ON ROADWAYS IN CONKLIN AND KIRKWOOD
0858 PM FLASH FLOOD SANITARIA SPGS 42.17N 75.77W
08/13/2018 BROOME NY EMERGENCY MNGR
WATER ON ROADWAYS
0930 PM FLASH FLOOD LENOX 41.71N 75.67W
08/13/2018 SUSQUEHANNA PA 911 CALL CENTER
RESCUE UNDERWAY, PEOPLE TRAPPED IN VEHICLES DUE TO
FLOODING
1005 PM FLASH FLOOD HARPURSVILLE 42.18N 75.62W
08/13/2018 BROOME NY EMERGENCY MNGR
FLOODING ON STILL RD
1044 PM FLOOD OLD FORGE 41.37N 75.74W
08/13/2018 LACKAWANNA PA SOCIAL MEDIA
MULTIPLE ROADWAYS UNDER WATER
1046 PM FLOOD MOOSIC 41.36N 75.70W
08/13/2018 LACKAWANNA PA SOCIAL MEDIA
LONESOME RD AND MOOSIC RD UNDER WATER
1048 PM FLOOD TAYLOR 41.40N 75.71W
08/13/2018 LACKAWANNA PA SOCIAL MEDIA
SIBLEY AVE UNDER WATER
1150 PM HEAVY RAIN DRUMS 41.02N 76.00W
08/13/2018 M2.71 INCH LUZERNE PA SOCIAL MEDIA
24 HOUR RAIN
0100 AM HEAVY RAIN WB-SCRANTON ARPT 41.33N 75.73W
08/14/2018 M4.34 INCH LUZERNE PA ASOS
24 HOUR RAIN
&&
BGMThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:03 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga, Tompkins | 3 hr |
| Aug 13, 9:39 PM EDT | River Flood Warning | BGM | Broome | 44 hr |
| Aug 13, 10:19 PM EDT | Flash Flood Warning | BGM | Broome, Chenango | 3 hr |
| Aug 14, 2:56 AM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Seneca, Steuben, Tompkins, Yates | 3 hr |
| Aug 14, 5:24 AM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Yates | 3 hr |
| Aug 14, 5:59 AM EDT | Areal Flood Advisory | BGM | Cayuga, Seneca, Yates | 3 hr |
| Aug 14, 7:08 AM EDT | Flash Flood Warning | BGM | Chemung, Schuyler | 9 hr |
| Aug 14, 7:18 AM EDT | Flash Flood Warning | BGM | Broome | 9 hr |
| Aug 14, 7:45 AM EDT | Flash Flood Warning | BGM | Tioga | 8 hr |
| Aug 14, 9:01 AM EDT | Flash Flood Warning | BGM | Broome | 6 hr |
| Aug 14, 9:27 AM EDT | Flash Flood Warning | BGM | Broome, Tioga | 6 hr |
| Aug 14, 9:36 AM EDT | Flash Flood Warning | BGM | Tioga | 6 hr |
| Aug 14, 11:46 AM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Cortland | 3 hr |
| Aug 14, 1:18 PM EDT | River Flood Warning | BGM | Broome, Tioga | 26 hr |
| Aug 14, 3:22 PM EDT | River Flood Warning | BGM | Tioga | 31 hr |
| Aug 14, 3:39 PM EDT | Areal Flood Warning | BGM | Broome, Tioga | 6 hr |
| Aug 14, 4:44 PM EDT | Areal Flood Advisory | BGM | Onondaga | 2 hr |
| Aug 14, 5:29 PM EDT | Areal Flood Advisory | BGM | Delaware | 73 min |
| Aug 14, 5:31 PM EDT | Areal Flood Advisory | BGM | Delaware | 71 min |
| Aug 14, 5:56 PM EDT | Areal Flood Advisory | BGM | Chenango | 3 hr |
| Aug 14, 6:47 PM EDT | Areal Flood Advisory | BGM | Tioga, Tompkins | 3 hr |
| Aug 14, 6:52 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison, Oneida | 3 hr |
| Aug 14, 6:58 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Tioga | 3 hr |
| Aug 14, 7:16 PM EDT | Flash Flood Warning | BGM | Broome, Tioga, Tompkins | 5 hr |
| Aug 14, 7:21 PM EDT | Special Weather Statement | BGM | Madison | 54 min |
| Aug 14, 7:27 PM EDT | Areal Flood Advisory | BGM | Oneida | 89 min |
| Aug 14, 7:33 PM EDT | Flash Flood Warning | BGM | Chenango, Madison, Oneida, Otsego | 4 hr |
| Aug 14, 7:49 PM EDT | Flash Flood Warning | BGM | Broome, Tioga | 5 hr |
Nearby
Flash Flood Warnings in New York, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.